# SDR NSVA2010161

- Difficulty date: September 8, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 169
- Aircraft time: 40,777 hours, 44,444 cycles
- Engine: Ge CT79B
- System (JASC): 3160 · Central Display
- Part: Relay
- Condition: Failed
- Location: Display
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CA'S NAVIGATION DISPLAY FAILED. CREW WAS ABLE TO CONTINUE AND LANDED.   REPLACED BATTERIES AND 2 RELAYS. OPS CHECKED GOOD.
